# SDR VNAA2012090900007

- Difficulty date: September 9, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 20,216 hours, 19,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY LIGHTS BATTERY PACKS DEPLETED.  MAINTENANCE CHARGED EMERGENCY LIGHT BATTERIES WITH APU GENERATOR AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
